MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5 - 4.5MM); TACK ENDOVASCULAR SYSTEM (4F, 1.4 - 4.5MM)

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5 - 4.5MM); TACK ENDOVASCULAR SYSTEM (4F, 1.4 - 4.5MM)
Catalog Number 154150041
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned to intact vascular for evaluation as it remains implanted in the patient.Procedure notes and angiogram imaging received from the clinical site from the (b)(6) 2021 patient procedure indicated the vessel measured by ivus (rvd 5mm - 5.5mm), in conjunction with the ballooning of the vessel, resulted in the 4f size tack endovascular system that was chosen for use to be undersized for the size of the vessel after atherectomy.
 
Event or Problem Description
The reporter stated "the device was originally implanted (b)(6) 2021 and today they noticed during the angiogram that the devices have moved.Prior to an intervention on another vessel altogether." "it was noticed that the devices had moved between this procedure and the initial procedure performed on the (b)(6) 2021." "it is important to note that the movement of these devices were noticed prior to any additional international measures being taken.Before any wires reached the stent themselves.Something happened in between the procedures and caused the devices to move.It was noted via angiogram during the initial run off before any wires went down to the area." four tack endovascular devices (tacks) were implanted on (b)(6) 2021 for treatment of a significant spiral dissection in the tibial peroneal trunk as part of purcutaneous atherectomy procedure for a non-healing ulcer of lower extremity.Post-procedure angiograms on (b)(6) 2021 showed the four tacks implanted properly at the desired location in the vessel.On a subsequent angiogram from (b)(6) 2021, the three most distal tacks were seen in altered positions from their original placement.Three tacks appear to have moved proximal to their original implaintation sites.If any additional information is received that has an impact on what is currently being reported, a 3500a supplemental report will be submitted.

Brand Name
TACK ENDOVASCULAR SYSTEM (4F, 1.5 - 4.5MM)
Common Device Name
TACK ENDOVASCULAR SYSTEM (4F, 1.4 - 4.5MM)
Manufacturer (Section D)
INTACT VASCULAR, INC.
1285 drummers lane
suite #200
wayne PA 19087
MDR Report Key12031330
Report Number3012608866-2021-00002
Device Sequence Number19875371
Product Code QCT
UDI-Device Identifier00863328000196
UDI-Public0863328000196
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Catalogue Number154150041
Device Lot Number240008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035 GUIDEWIRE / GLIDEWIRE; 2MM LASER CATHETER; 4MM SPIDER FILTER WIRE; 4X40MM BALLOON; 4X80MM BALLOON; 5F OMNI FLUSH CATHETER; 5F SHEATH; 5X220MM BALLOON; 6F MYNX VASCULAR CLSOURE DEVICE; 6F SHORT SHEATH; BERENSTEIN 6F SHEATH; IVUS